Follow
Alexander Bufetov
Alexander Bufetov
CNRS, Steklov Mathematical Institute, IITP RAS, NRU Higher School of Economics
Verified email at univ-amu.fr - Homepage
Title
Cited by
Cited by
Year
Lattice point asymptotics and volume growth on Teichmüller space
J Athreya, A Bufetov, A Eskin, M Mirzakhani
Duke Mathematical Journal 161 (6), 1055-1111, 2012
942012
Limit theorems for translation flows
AI Bufetov
Annals of Mathematics, 431-499, 2014
702014
Limit theorems for translation flows
AI Bufetov
Annals of Mathematics, 431-499, 2014
702014
Limit theorems for translation flows
AI Bufetov
Annals of Mathematics, 431-499, 2014
702014
Decay of correlations for the Rauzy-Veech-Zorich induction map on the space of interval exchange transformations and the central limit theorem for the Teichmüller flow on the …
A Bufetov
Journal of the American Mathematical Society 19 (3), 579-623, 2006
702006
Topological entropy of free semigroup actions and skew-product transformations
A Bufetov
Journal of dynamical and control systems 5 (1), 137-143, 1999
581999
Convergence of spherical averages for actions of free groups
AI Bufetov
Annals of mathematics 155 (3), 929-944, 2002
532002
Rigidity of determinantal point processes with the Airy, the Bessel and the Gamma kernel
AI Bufetov
Bulletin of Mathematical Sciences 6 (1), 163-172, 2016
472016
On the modulus of continuity for spectral measures in substitution dynamics
AI Bufetov, B Solomyak
Advances in Mathematics 260, 84-129, 2014
472014
Quasi-symmetries of determinantal point processes
AI Bufetov
The Annals of Probability 46 (2), 956-1003, 2018
38*2018
Limit theorems for horocycle flows
A Bufetov, G Forni
arXiv preprint arXiv:1104.4502, 2011
362011
Limit theorems for self-similar tilings
AI Bufetov, B Solomyak
Communications in Mathematical Physics 319 (3), 761-789, 2013
322013
Determinantal point processes associated with Hilbert spaces of holomorphic functions
AI Bufetov, Y Qiu
Communications in Mathematical Physics 351 (1), 1-44, 2017
312017
Infinite determinantal measures
AI Bufetov
arXiv preprint arXiv:1207.6793, 2012
262012
Linear rigidity of stationary stochastic processes
AI Bufetov, Y Dabrowski, Y Qiu
Ergodic Theory and Dynamical Systems 38 (7), 2493-2507, 2018
252018
Finitely-additive measures on the asymptotic foliations of a Markov compactum
AI Bufetov
arXiv preprint arXiv:0902.3303, 2009
252009
Cesaro convergence of spherical averages for measure-preserving actions of Markov semigroups and groups
AI Bufetov, M Khristoforov, A Klimenko
International Mathematics Research Notices 2012 (21), 4797-4829, 2012
212012
Математические основы представления содержания посланий компьютерных интеллектуальных агентов
ВА Фомичев
Федеральное государственное автономное образовательное учреждение высшего …, 2007
202007
Ergodic decomposition for measures quasi-invariant under a Borel action of an inductively compact group
AI Bufetov
Sbornik: Mathematics 205 (2), 192, 2014
192014
A pointwise ergodic theorem for Fuchsian groups
AI Bufetov, C Series
Mathematical Proceedings of the Cambridge Philosophical Society 151 (1), 145-159, 2011
192011
The system can't perform the operation now. Try again later.
Articles 1–20